# SDR SWIA201125915

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 19,762 hours, 16,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6911)  REPLACED THE NR 3 ELBP.
